i have been taking effexor for 3 yrs almost 4yrs and i want to get off this foresaken med. i have gained so much weight and i dont feel like i should....i was taking 225mg and as of last night went down to 150mg what is the most effctive way to get off this med and stay control substance free...if i dont want effexor i dont want to depend on anything ..........
I've been on Effexor for several years and have gained about 35 lbs. I don't like the weight gain, but I know that I can't function without meds. Don't try to go off Effexor without talking to your doctor. Get the doctor to help you if you want to go off this med. But, if it's helping you, then maybe the weight gain isn't so bad. Try to keep things in a healthy perspective.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.